# SDR QXEA2013082101281

- Difficulty date: August 13, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL LANDING SCRATCHED AND SPOTS OF CORROSION. CORROSION AND SCRATCHES BLENDED AWAY IAW SRM 57-20-30.  NO DEFECTS NOTED IN BLENDED AREAS.
